I had been on benicar for about 4 years and doing well. Recently, I asked my doctor is there was something that was comparable to Benicar. She changed me to Losartan. When that was giving me trouble, we went back to benicar. Now I am miserable. I am dizzy every day and my pressure is remaining low such as 90/50, 80/60. Could it have affected me differently the second time around?
Dizziness, lightheadedness, or fainting spells are the side effects of taking Benicar, since you did take the med earlier it should be ok or maybe you should report this to the doc who changed the med. it could be due to the pressure remaining low - 90/50, 80/60.
Please take care, talk to your doc., best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2009 • 1 answer
Posted 30 Jun 2011 • 1 answer
Posted 23 Sep 2011 • 1 answer
Losartan - my blood pressure isa little low can I split 50mg for my night time hp, I take metroplel?
Posted 13 Mar 2015 • 1 answer
Posted 29 Mar 2016 • 0 answers